Electron. J. Diff. Eqns., Vol. 2008(2008), No. 115, pp. 1-18.

On the existence of weak solutions for p,q-laplacian systems with weights

Olimpio H. Miyagaki, Rodrigo S. Rodrigues

This paper studies degenerate quasilinear elliptic systems involving p,q-superlinear and critical nonlinearities with singularities. Existence results are obtained by using properties of the best Hardy-Sobolev constant together with an approach developed by Brezis and Nirenberg.

Submitted May 19, 2008. Published August 20, 2008.
Math Subject Classifications: 35B25, 35B33, 35D05, 35J55, 35J70.
Key Words: Degenerate quasilinear equations; elliptic system; critical exponent; singular perturbation.

Show me the PDF file (319 KB), TEX file, and other files for this article.

Olimpio H. Miyagaki
Departamento de Matemática, Universidade Federal de Viçosa
36571-000, Viçosa, MG, Brazil
email: olimpio@ufv.br
Rodrigo S. Rodrigues
Departamento de Matemática, Universidade Federal de São Carlos
13565-905, São Carlos, SP, Brazil
email: rodrigosrodrigues@ig.com.br

Return to the EJDE web page